The Annals of Statistics

Large Deviations for Censored Data

I. H. Dinwoodie

Full-text: Open access

Abstract

Large deviation properties of the Kaplan-Meier estimator are studied and applied to obtain the rate of exponential convergence of the estimator to the underlying survival curve.

Article information

Source
Ann. Statist., Volume 21, Number 3 (1993), 1608-1620.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349274

Digital Object Identifier
doi:10.1214/aos/1176349274

Mathematical Reviews number (MathSciNet)
MR1241281

Zentralblatt MATH identifier
0925.60020

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations
Secondary: 62G30: Order statistics; empirical distribution functions

Keywords
Large deviations censored data Kaplan-Meier estimator survival analysis

Citation

Dinwoodie, I. H. Large Deviations for Censored Data. Ann. Statist. 21 (1993), no. 3, 1608--1620. doi:10.1214/aos/1176349274. https://projecteuclid.org/euclid.aos/1176349274


Export citation